# SDR FDEA201510073113

- Difficulty date: October 7, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 121 hours, 6,726 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount
- Part number: A5461240660000
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON FWD MOUNT, OTBD AFT BOLT HOLE IS CORRODED.  FINAL REAMED HOLE TO DIAMETER 0.0997" IAW SRM 54-51-81 FIG 202 FOR BUSING REPAIR, NO CORROSION NOTED.  HFEC HOLE IAW NTM 51-60-00, NO CRACK INDICATION OR CORROSION NOTED.  CAD PLATED FWD MOUNT, OTBD AFT HOLE IAW SRM 51-21-10 PAR 3A & SRM 54-51-81 PAR 4.  FABRICATED BUSHING IAW SRM 54-51-81.  INSTALLED BUSHING IAW SRM 54-51-81 PAR 5 B 2 F.
